|Other side effects Viramune
Mar 4, 2001
Dear docter, i am an 44 year old HIV+ male. Started meds in 1996. Last I was on Combivir and Viracept. My CD4 count is stable around 390 and VL <50 since 1996. Because of intestal problems my doc put me op Viramune + Combivir. BUT....The espected side effects of rash and fever never appeared....in place I have sleeplessniss, dizzynisss, concentrationprobelems and a feeling all the time that I am falling down. Also my brains feel hot all the time and burning eyes. I was told by friends that these side effects are commonly caused by Sustiva. Is it possible that Viramune also have these side effects? When I switched to Virmune I was also on an anabolic steroids cyclus that ended two weeks ago. Could there be interaction also that is causing the problem? Many thaks in advance....from Europe...ER
Response from Dr. Bartlett
The problems you describe would be more common with Sustiva. However, they are also non-specific and can be caused by many different medications. I would suggest reviewing your list with your doctor, and perhaps you can try brief trials off meds to see if that reverses the symptoms. Importantly, I would only do this under the supervision of your health care provider.
Rencent increase in BP, Chol. & Triglyc.
Sharp Stomache Pain from AZT
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.